# SDR R61A2024031000105

- Difficulty date: February 20, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17098310449
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLE SKIN TOP SIDE SLAT TRACK #5 CUTOUT BETWEEN L/E RIB19-L/E RIB220 FOUND CRACK. R/H WING FLE SKIN TOP SIDE, SLAT TRACK #5 CUTOUT BETWEEN L/E RIB19-L/E RIB20 HAS BEEN REPAIRED IAW ERJ-170-SRM 57-49-01.
